Introduction Section 1 Section 2 Section 3 Conclusion and References

 

View Table of contents

           

Section 3 - Disease related to treatment

Return to top of Section 3


Reversible MR changes with Cyclosporine A

Cyclosporine A induced neurotoxicity: Neurotoxicity is a well-described complication of Cyclosporine A (CsA) therapy. This drug is commonly given to organ transplant patients and leukemics undergoing BMT. The clinical syndrome consists of seizures, cortical blindness, speech and motor disturbances, and alterations in consciousness, typically within the first month of therapy. Imaging findings include T2 hyperintensity on MRI, typically in a parieto-occipital distribution (case 27). With discontinuation of CsA, the symptoms and radiologic changes are reversible (case 27).

2002 The Levit Radiologic - Pathologic Institute
1100 Holcombe Blvd, Houston, TX 77030
 (USA) / 713-792-2728
      
Last updated; February 2002 - contact  Webmaster

2002 The University of Texas M. D. Anderson Cancer Center
1515 Holcombe Blvd, Houston, TX 77030
1-800-392-1611 (USA) / 1-713-792-6161     Legal Statements